Categories of Layered Semirings

Zur Izhakian, Manfred Knebusch, Louis Rowen

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We generalize the constructions of layered domains to layered semirings, in order to enrich the structure, and in particular to provide finite examples for applications in arithmetic. The layered category theory is extended accordingly, to cover noncancellative monoids, which are examined in their own right.

Original languageEnglish
Pages (from-to)1807-1836
Number of pages30
JournalCommunications in Algebra
Issue number5
StatePublished - 4 May 2015
Externally publishedYes


  • Tropical algebra
  • Tropical categories
  • Tropical geometry
  • Tropicalization
  • Valuations
  • Valued monoids


Dive into the research topics of 'Categories of Layered Semirings'. Together they form a unique fingerprint.

Cite this